ICD-10 Diagnosis Code T44.901S

Poisn by unsp drugs aff the autonm nrv sys, acc, sequela

Diagnosis Code T44.901S

ICD-10: T44.901S
Short Description: Poisn by unsp drugs aff the autonm nrv sys, acc, sequela
Long Description: Poisoning by unspecified drugs primarily affecting the autonomic nervous system, accidental (unintentional), sequela
This is the 2018 version of the ICD-10-CM diagnosis code T44.901S

Valid for Submission
The code T44.901S is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Drugs primarily affecting the autonomic nervous system (T44)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T44.901S is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 922 - OTHER INJURY, POISONING AND TOXIC EFFECT DIAGNOSES WITH MCC
  • 923 - OTHER INJURY, POISONING AND TOXIC EFFECT DIAGNOSES WITHOUT MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Present on Admission (POA) Additional informationCallout TooltipPresent on Admission
The Present on Admission (POA) indicator is used for diagnosis codes included in claims involving inpatient admissions to general acute care hospitals. POA indicators must be reported to CMS on each claim to facilitate the grouping of diagnoses codes into the proper Diagnostic Related Groups (DRG). CMS publishes a listing of specific diagnosis codes that are exempt from the POA reporting requirement.

The code T44.901S is exempt from POA reporting.

Synonyms
  • Accidental poisoning caused by adrenergics
  • Autonomic nervous system drug overdose
  • Poisoning caused by autonomous nervous system drug
  • Poisoning caused by sympathomimetic drug
  • Sympathomimetic overdose

Information for Patients


Medication Errors

Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by

  • Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
  • Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
  • Taking extra caution when giving medicines to children.
  • Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
    • Why am I taking this medicine?
    • What are the common problems to watch out for?
    • What should I do if they occur?
    • When should I stop this medicine?
    • Can I take this medicine with the other medicines on my list?

Centers for Disease Control and Prevention

  • 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
  • How and when to get rid of unused medicines (Medical Encyclopedia)
  • Keeping your medications organized (Medical Encyclopedia)
  • Medication safety during your hospital stay (Medical Encyclopedia)
  • Medication safety: Filling your prescription (Medical Encyclopedia)
  • Storing your medicines (Medical Encyclopedia)
  • Taking medicine at home - create a routine (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T44.901D
Next Code
T44.902 Next Code